# SDR AALA202209132035

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 58,214 hours, 35,472 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 693335
- Part serial: MX613169
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 58,232 hours, 35,265 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT HAS DIRTY SOCK SMELL DURING ALL PHASES FLIGHT. SMELL DOESN'T GO AWAY WITH APU OFF. MAINTENANCE FOUND A TRAIL OF HYDRAULIC FLUID GOING FROM THE LEFT HAND WHEEL WELL TO THE APU AIR INTAKE AND FOUND THE BLUE HYDRAULIC SYSTEM ELECTRIC PUMP LEAKING FROM THE SPLIT LINE OF THE PUMP BODY. THE PUMP WAS REPLACED AND A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 29-12-51.  MAINTENANCE ACCOMPLISHED DECONTAMINATION OF THE PACK SYSTEM PER TASK CARD 26L00021013.
